# SDR GTIA050043

- Difficulty date: February 19, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- Aircraft time: 32,034 hours, 24,712 cycles
- Engine: Pwa JT8D219
- Engine time: 27,635 hours, 21,244 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR2 ENGINE OIL STRAINER CLOGGING LIGHT CAME ON DURING DESCENT, FOLLOWED QRH PROCEDURE REDUCED THRUST AND LIGHT WENT OUT, TURNING ONTO FINAL APPROACH LIGHT, CAME BACK ON WITH THROTTLE AT IDLE, LIGHT REMAINED ON, SHUT ENGINE DOWN.  REMOVED AND REPLACED NR2 ENGINE MAIN OIL FILTER, PERFORMED ENGINE RUN AND LEAK CHECK, NO OIL STRAINER CLOGGING LIGHT AND NO LEAKS DETECTED.  FOUND CARBON DEPOSITS IN NR 2 ENGINE OIL FILTER.  (K)
